MathSciNet Relay Station
MathSciNet bibliographic data
MR1873226 (2003h:37078) 37G25 (37D25 37E30)
Palis, Jacob; Yoccoz, Jean-Christophe Fers à cheval non uniformément hyperboliques engendrés par une bifurcation homocline et densité nulle des attracteurs. (French) [Non-uniformly hyperbolic horseshoes generated by homoclinic bifurcations and zero density of attractors] C. R. Acad. Sci. Paris Sér. I Math. 333 (2001), no. 9, 867–871.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement